I am trying to take a contraceptive pill (levlen) to

Patient

Q: I am trying to take a contraceptive pill (levlen) to regulate my cycle as well as help clear up my skin. I have been talking this pill for just over a week and am starting to experience mild cramping and tingling up and down both legs as well as some stiffness in my hips. This happened the previous time I tried to use the pill (diane) with symptoms stopping shortly after I stopped taking it. I was wondering why this could be happening, and whether or not it's worth again trying a different type of contraception pill or persevering with it?

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I haven't necessarily had much sexual activity in my life, as I could say that I've had sex less than 10 times. I rec...

Q: I'm looking for otc medicine for a clear, slightly brown, copious vaginal discharge. I plan to see a doctor if the pr...

Q: I have one sore that has a few bumps around it. They have been pussing clear liquid on my pubic area. There is no pai...

Q: I'm 30 years old with fever and cough. Also a runny nose for the last few days. what should I take?

Q: Hello, I had sex last night with a sex worker and was wearing a condom, I shaved my pubic hair beforehand and had a...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews